Scratching

Hi again can any of you lovely people help. I have been diagnosed with Intrahepatic Arterioportal shunt and going for MRI next week after having 2 ct scans. The thing is I am scratching my body all over and have now had to put calamine lotion where I scratch is this associated with liver disease and my legs and feet have doubled in size. Can anyone help please x

4 Replies

oldestnewest
  • Kittyjack,

    I am so sorry you are going through this. One of PBC symptoms is itching. But if you haven't been diagnosed with PBC yes, it can be another kind of Liver ailment. What you have already may even be responsible. Please check with your doctor as soon as your able to make sure. Then you can get the needed care. Hopefully others here on this site will check in soon and can give you some helpful advice. Thinking of you and keeping you in my prayers.

  • Many thanks Ktltel any information is greatfully received. I have appointment with my Doctor on the 22nd so I will ask her about it. My MRI is next week but won't get any results till the 28th that have said. Thank you again and a very Happy Christmas xx

  • Hi Kittyjack, sorry to hear you feeling so poorly. Do you have a liver specialist taking care of you? Also does the doctor know how poorly you are feeling? And how it is affecting your legs & feet? Maybe he can get you in sooner to have the MRI & then the treatment options may be clearer . Call him to see if he can help with your symptoms & also to see if he can expedite the MRI. Best of luck.

  • No not yet Belliver I am at hospital for another mri on Friday but the Consultants secretary has promised she will be in touch with me on the 28th to tell me more. X

You may also like...